Results 1 to 13 of 13
  1. #1
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147

    strange side effect

    Has anyone ever been diagnosed with increased photosensitivity? Fuckin roids have turned me into a vampire. I cant be in the sun w/o sunscreen. They said when I come off the juice I SHOULD be back to normal. I never read this as a side anywhere. Anybody?

  2. #2
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    never heard of this, but with juice, anything is possible ! hope u get better soon !

  3. #3
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147
    Thanks. Gonna cut the cycle a little short and quit while im ahead. Up 12 lbs aint bad I guess. Gonna do the next cycle in feb a lot less sun then. Maybe I can move to alaska where its always darkj

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    Quote Originally Posted by gwendels
    Thanks. Gonna cut the cycle a little short and quit while im ahead. Up 12 lbs aint bad I guess. Gonna do the next cycle in feb a lot less sun then. Maybe I can move to alaska where its always darkj
    What's wrong with becoming a Vampire? You would live forever.

    Never heard of that but hope it's not permanent.

  5. #5
    The Butcher's Avatar
    The Butcher is offline Member
    Join Date
    Nov 2002
    Location
    Stuck under 135lbs. on th
    Posts
    543
    It's not unlike females who are on birth control who become sensitive to sunlight. Hormone manipulation can do wierd things to the body.

  6. #6
    depdaddy's Avatar
    depdaddy is offline Member
    Join Date
    Apr 2003
    Location
    la la land
    Posts
    669

    light

    are you taking any lasix with your cycle..that is known to cause sensitivity...Depdaddy

  7. #7
    Carlos_E's Avatar
    Carlos_E is offline National Level Bodybuilder/Hall of Famer/RETIRED
    Join Date
    May 2002
    Location
    NYC
    Posts
    17,629
    Quote Originally Posted by gwendels
    Has anyone ever been diagnosed with increased photosensitivity? Fuckin roids have turned me into a vampire. I cant be in the sun w/o sunscreen. They said when I come off the juice I SHOULD be back to normal. I never read this as a side anywhere. Anybody?
    Yes, I think it's true. I did injects in my delts and quads and when I tanned, the areas where I inject were darker. It was pretty weird.

  8. #8
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147
    Doc said it would go back to normal after I stopped the roids. What a lecture I got.

  9. #9
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,272
    I always get a little sensitive to the sun within the first wks of a cycle.

  10. #10
    joe_capone is offline Member
    Join Date
    Oct 2002
    Posts
    676
    bro its not always dark in alaska its always daylight man. theres hardly any night in alaska lol

  11. #11
    Nixter's Avatar
    Nixter is offline Associate Member
    Join Date
    Mar 2002
    Location
    Canada
    Posts
    431
    ACtually it's half and half. Half the year it's mostly light and the other half it's mostly dark.

    Anyways..

    Nixter.

    Quote Originally Posted by joe_capone
    bro its not always dark in alaska its always daylight man. theres hardly any night in alaska lol

  12. #12
    nevaenuf's Avatar
    nevaenuf is offline Senior Member
    Join Date
    May 2003
    Posts
    1,460
    I never really get burnt but I do become bright red the whole time I am working in the sun and then when I get off and come home I am back to normal. This is a new side effect from my new cycle.

  13. #13
    gwendels is offline Junior Member
    Join Date
    Jun 2003
    Location
    new york
    Posts
    147
    This sunburn hasnt gone away in about two weeks although today it looks like it is fading slowly. I'll just use sunscreen whenever I know I'll be in the sun. There isnt too much more I can do. It really sucks. Aaah the price we pay for vanity!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •